# SDR 250TR0029

- Difficulty date: April 9, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,240 hours, 26,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW LEVEL EMERGENCY LIGHTS INOP AT ROWS 5DEF, 11DEF, 20DEF.  RELAMPED AND OPS CHECKS NORMAL.
